The Canonical Ring of an Algebraic Surface
MetadataShow full item record
CitationMumford, D. 1962. "The canonical ring of an algebraic surface" (Appendix to Oscar Zariski, "The theorem of Riemann- Roch for high multiples of an effective divisor on an algebraic surface"). Annals of Mathematics 76(2): 612-615. Also published as Mumford, David. 2010. "The Canonical Ring of an Algebraic Surface." In Selected papers on the classification of varieties and moduli spaces, ed. Amnon Neeman, Takahiro Shiota and Ching-Li Chai, 21-24. New York: Springer.
Citable link to this pagehttp://nrs.harvard.edu/urn-3:HUL.InstRepos:13056152
- FAS Scholarly Articles